# SDR ASMF201612018

- Difficulty date: December 25, 2016
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 48,285 hours, 26,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FLOOR EMERGENCY LIGHTS WERE INOPERATIVE. MAINTENANCE DETECTED THE BATTERY PACK DISCHARGED IAW AMM 33-51-00.  THE BATTERY PACK WAS CHARGED IAW AMM 33-51-00, TESTED CORRECT.
